# SDR VNAA2013071800014

- Difficulty date: July 18, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 23,293 hours, 23,564 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLOOR LEVEL EMERGENCY EXIT LIGHTS ALONG AISLE ARE OUT BEYOND ROW 8. MX INSPECTED.   R & R FLOOR LEVEL EMERGENCY LIGHT CONNECTOR AND PERFORMED CHECKS IAW ACFT MM.  ACFT RELEASED FOR SERVICE.
